Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WayneMokane

Moisturizer burns (and a few other qns)

Recommended Posts

I'm just starting the second week and had a few general questions.

First, I'm still using the Neutrogena bp (just got my bp gel tubes in the mail the other day, will start using that after this one's gone). I'm also on the Cetaphil Daily Facial Moisturizer. It seems that after applying the gel everything is fine (no burning or unpleasant sensations). However, 15 min. later when I apply the moisturizer, it burns quite moderately for 15-30 minutes. This doesn't make sense but I suspect it's some interaction between the chemicals. Has anyone else experienced this?

Also, how far apart should the "morning" and "night" routines be? My current schedule has me doing them about 12 hours apart, but my shower falls nowhere near either one (it's about halfway between them). So I've just been doing the "dry" routine twice a day and doing an extra was with the cleansing bar after my shower. Is this acceptable or is there something wrong with this? I could simply do the "morning" routine when I take a shower but then the applications are just about 6-7 hours apart, and I wasn't sure if this was too close.

Thanks for any tips.

Share this post


Link to post
Share on other sites

ive done my "morning" and "night" routines nowhere near either and i haven't noticed anything sinister. if youre going to take a shower mid-day you should apply moisturizer after you get out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×